# SDR GUUA93732101009A

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,501 hours, 36,272 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UPPER LANDING GEAR WARNING LIGHT INTERMITTENT.  SECURED LOOSE BULB AND SOCKET ON THE LANDING GEAR HANDLE.
